MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® EXL¿ WITH LM INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® EXL¿ WITH LM INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION® EXL¿ WITH LM INTEGRATED CHEMISTRY SYSTEM
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
A discordant falsely elevated cardiac troponin i (tni) patient result was obtained on a dimension® exl¿ with lm integrated chemistry system.The falsely elevated result was reported to the physician, and the result was questioned.Additionally, a new sample was drawn from the same patient and processed on the same dimension exl with lm system.Lower results were obtained and considered correct.A corrected report was issued.There are no known reports of patient intervention or adverse health consequences due to the reported issue.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding a falsely elevated cardiac troponin i (tni) patient result obtained on a dimension® exl¿ with lm integrated chemistry system.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Additional information (06-dec-2023): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the available instrument data files and the information provided by the customer.Quality control (qc) recovered within customer's acceptable ranges and no issues were reported with other patient samples.A new sample drawn from the same patient produced an acceptable result when processed, indicating a sample integrity issue with the initial sample.Hsc concluded the cause of the event is consistent with a sample integrity issue.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2432235-2023-00318 was filed on 07-dec-2023.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® EXL¿ WITH LM INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration #: 1226181
brookfield CT 06804
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key18282868
Report Number2432235-2023-00318
Device Sequence Number14929984
Product Code JJE
UDI-Device Identifier00842768030024
UDI-Public00842768030024
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION® EXL¿ WITH LM INTEGRATED CHEMISTRY SYSTEM
Device Catalogue NumberSMN 10472176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer12/06/2023
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date12/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale